Advertisement

International Journal of Theoretical Physics

, Volume 28, Issue 1, pp 111–117 | Cite as

Solution of coupled differential equations of soliton theory

  • Kamal Kumar Ghosh
  • Dipankar Ray
  • Pranab Chanda
Article

Abstract

We present the complete set of solutions of the coupled differential equations of the form (▽α)2=γ(α), ▽2α=δ(α). Equations of this form appear in several physical situations.

Keywords

Differential Equation Soliton Field Theory Elementary Particle Quantum Field Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Forsyth, A. R. (1906).Theory of Differential Equations, Part IV, Vol. V, Dover, New York, pp. 332–333.Google Scholar
  2. Ray, D. (1978).Journal of Physics A,11, 995.Google Scholar
  3. Schiff, H. (1982).Physical Review D,26, 520.Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • Kamal Kumar Ghosh
    • 1
  • Dipankar Ray
    • 2
  • Pranab Chanda
    • 3
  1. 1.Department of PhysicsJadavpur UniversityCalcutta 700 032, West BengalIndia
  2. 2.Department of MathematicsJadavpur UniversityCalcutta 700 032, West BengalIndia
  3. 3.Govt. B. Ed. CollegeHooghlyIndia

Personalised recommendations